# SDR UPS202078

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corrosion
- Location: Fs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND STA 441, STR 6L TO 10L CORROSION EMANATING FROM FWD SIDE OF BUTT JOINT.  INSTALLED REPAIR IAW EO B727-5310-1371E, APP. 8.5.
